Aug 26, 2007
Hello and thanks for getting back to me. Since I last wrote to you my counts have gone down to 220. My doctor has put me on Dapsone and monitors my health on a monthly basis, he has suggested that I resume treatment but with different meds, He mentioned one called Sustiva and another one that I cannot recall. He told me that both drugs would be taken before bed. My follow up question is when he mentioned Sustiva he also mentioned that this drug (in some people) causes very vivid dreams. Is this true?
Response from Dr. Horwath
Yes, Sustiva does cause vivid dreams in many people. This is one of the more common side effects. Some people find this side effect very hard to tolerate and others have less difficulty with it. Having the knowledge that it may happen to you is very helpful in being able to live with this side effect.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Many Pills A Day Does Someone With Hiv And Aids Take?
- Could Simple Cholesterol Test In Clinic Show Presence Of Hiv
- Neurological Symptoms With Hiv
- If I Have A Couple Of Rashes Does That Mean I Have Hiv?
- Can You Get Hiv On The First Time You Have Sex With An Infected Person?
- Does Hiv Cause Sensitive Skin?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.